# SDR CHI1512

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N234CH
- Make and model: Boeing 234
- Aircraft serial: MJ001
- Engine: Lyc AL5512
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Damaged
- Location: Turbine
- Stage of operation: EX
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

INFLIGHT ENGINE SHUT-DOWN DURING LOGGING OPERATION.  NO VISIBLE DAMAGE TO INLET OF ENG OR FIRST STAGES OF COMPRESSOR.  COMPR WOULD ROTATE, BUT WITH DIFFICULTY, & RUBBING NOISES.  VISIBLE DMG TO EGV & NR 4 TURBINE WHEEL.  PT WOULD NOT TURN.  NO VISIBLE DMG TO COMPR CASES, COMB CAN OR NR 4 NOZZLE.  UPON REMOVAL OF PT, DAMAGE NOTED TO NR 2 TURB WHEEL, NR 2 & NR 3 NOZZLES & NR 3 TURB WHEEL BLADES.  REMOVED NR 2 AND NR 1 TURB WHEELS.  NO DAMAGE FND FWD OF NR 1 NOZZLE.  NO DMG TO CURL OR AIR DIFFUSER.  FND DAMAGE TO L/E OF BLADES.  NR 4 NOZZLES VANES HEAVILY DMG'D & METALIZED IN NR 4 & NR 3 TURB WHEEL TIP PATH AREAS.  DMG TO NR 3 TURB WHEEL L/E OF BLADES. CHIP DETECTOR & BASKETS, & OIL FILTER FND FREE OF METAL. (X)
